# SDR SWIA200210518

- Difficulty date: January 2, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 16,573 hours, 22,523 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6227711003
- Part serial: 4915
- Condition: Faulty
- Location: Cockpit
- Part time: 1,433 hours, 1,616 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF THE FIRST OFFICER'S EADI AND EHIS WENT OUT.  SAME OCCURRED ON LANDING.  REPLACED K0394, K0396 AND NR 2 DPU.  RAN AIRCRAFT AND CYCLED AUXILLARY GENERATORS ON LINE SEVERAL TIMES.  EFIS SYSTEMS OPERATIONAL CHECK GOOD IAW MM 34-23-00.
